Research
Those who are interested can read an essay I wrote for non-experts about one area of my research (support varieties for Lie superalgebras). For further details on my research activities please see my curriculum vita.
Research Grants
In addition to the support I receive from the University of Oklahoma, I have been the Principal Investigator on the following research grants:
- Simons Foundation Collaboration Grant (2022-2027)
- American Institute of Mathematics Research SQuaRE (2020-2024)
- Simons Foundation Collaboration Grant (2017-2024)
- NSA Research Grant H98230-16-0055 (2016-2017)
- NSF Research Grant DMS-1160763 (2012-2016)
- NSF Conference Grant DMS-1406933 (2014)
- NSA Research Grant H98230-11-1-0127 (2011-2012)
- NSF Research Grant DMS-0734226 (2007-2011)
- NSF Postdoctoral Fellowship DMS-0402916 (2004-2007)
Publications
- Superalgebra
deformations of web categories: finite webs,
(with N. Davidson, R. Muth, and J. Zhu), submitted , (2023). - A survey of
support theories for Lie superalgebras and finite supergroup
schemes,
(with C. Drupieski), submitted , (2022). - Support
varieties for Lie superalgebras in characteristic 2,
(with C. Drupieski), submitted , (2022). - Howe
Duality of Type P,
(with N. Davidson and R. Muth). submitted , (2022). - Webs
of Type P,
(with N. Davidson and R. Muth), submitted , (2022). - Quantum webs of type
Q,
(with N. Davidson and G. Brown). submitted. - Positivity and Web Bases for Specht Modules of Hecke Algebras,
(with S. Heard), Int. Math. Res. Not., to appear. - Complexity and support varieties for type P Lie superalgebras,
(with B. Boe), Math. Res. Lett., Volume 29, no. 1, 59-100 (2022). - Troesch complexes and cohomology for strict polynomial superfunctors,
(with C. Drupieski), J. Pure Appl. Algebra , 226, no 12, (2022). - Support varieties and modules of finite projective dimension for modular Lie superalgebras,
(with C. Drupieski, Appendix by S. Iyengar and L. Avramov), Algebra & Number Theory, 15, no. 5, (2021). - M-traces in
(non-unimodular) pivotal categories,
(with N. Geer and B. Patureau-Mirand), Algebras Represent. Theory, to appear. - Support schemes
for infinitesimal unipotent supergroups,
(with C. Drupieski), Advances in Math., 384, (2021). - Webs of type
Q,
(with G. Brown), Algebraic Combin., Volume 4, (2021). - On the
cohomological spectrum and support varieties for infinitesimal
unipotent supergroup schemes,
(with C. Drupieski), Advances in Algebra, Springer Proc. Math. Stat., vol. 277, Springer, (2019), pp. 121-167. - Graded
analogues of one-parameter subgroups and applications to the
cohomology of GL_{m|n(r)},
(with C. Drupieski), Advances in Math., Volume 348, (2019), 228-277. - On support varieties
for Lie superalgebras and finite supergroup schemes,
(with C. Drupieski), J. of Algebra, Volume 525, (2019), 64-110. - A basis
theorem for degenerate affine Brauer-Clifford
supercategories,
(with J. Brundan and J. Comes), Canadian J. of Math, Volume 71, (2019), 1061-1101. - Geometric Schur duality
of classical type,
(with H. Bao, Y. Li, W. Wang), Transformation Groups, Volume 23, (2018), 329-389. - Tensor triangulated geometry
for classical Lie superalgebras,
(with B. Boe and D. Nakano), Advances in Math., Volume 314, (2017), 228-277. - The marked Brauer
category,
(with B. Tharp), J. London Math. Soc., Volume 95, (2017), No. 2, 393-413. - Presenting
Schur superalgebras
(with H. El Turkey), Pacific J. Math., Volume 262, (2013), No. 2, 285-316. - Ambidextrous
objects and trace functions for
nonsemisimple
categories
(with N. Geer and B. Patureau-Mirand), Proc. Amer. Math. Soc., Volume 141, (2013), no. 9, 2963-2978. - The
generalized Kac-Wakimoto
conjecture and support varieties for the Lie superalgebra
osp(m|2n),
SE Lie Theory Conf. Proc., Proc. Symp. Pure Math., Volume 86, (2012). - Modified
traces on Deligne's category
Rep(S_t)
(with J. Comes), J. Algebraic Combin., Volume 36, no. 4, (2012), 541-560. -
Complexity for modules over
the classical Lie superalgebra
gl(m|n)
(with B. Boe and D. Nakano), Compositio Math., Volume 148, Issue 5, (2012), 1561-1592. - Degenerate affine Hecke-Clifford algebras and type Q Lie superalgebras
(with D. Hill and J. Sussan), Math. Zeit., Volume 268, Numbers 3-4 (2011), 1091-1158. - Generalized trace and modified dimension functions on ribbon categories
(with N. Geer and B. Patureau-Mirand), Selecta Math., Volume 17, Issue 2 (2011), 453-504. - Complexity and module varieties for classical Lie superalgebras
(with B. Boe and D. Nakano), Int. Math. Res. Not., IMRN 2011, no. 3, 696-724. - Cohomology and support varieties for Lie superalgebras
(with B. Boe and D. Nakano), Trans. Amer. Math. Soc., 362 (2010), 6551-6590. - Cohomology and support varieties for Lie superalgebras, II
(with B. Boe and D. Nakano), Proc. London Math. Soc., 98 (2009), no. 1, 19-44. - On Kostant's theorem for Lie algebra cohomology
(with UGA VIGRE Algebra Group), Cont. Math. 478 (2009) 39-60. - Cohomology and support varieties for the Lie superalgebra W(n)
(with I. Bagci and D. Nakano), Int. Math. Res. Not. IMRN 2008, Art. ID rnn115, 42 pp. - Support varieties for Weyl modules over bad primes
(with UGA VIGRE Algebra Group), J. Algebra, 312 (2007), no 2., 602-633. - The Steinberg tensor product theorem for GL(m|n)
Cont. Math. 413 (2006), 123-132. - Representation type of Schur superalgebras
(with D. Hemmer and D. Nakano), J. Group Theory 9 (2006), no 3., 283-306. - Crystal structures arising from representations of GL(m|n)
Represent. Theory 10 (2006), 49-85. - Varieties of nilpotent elements for simple Lie algebras II: bad primes
(with UGA VIGRE Algebra Group), J. Algebra 292 no 1. (2005), 65-99. - A new proof of the Mullineux conjecture
(with J. Brundan), J. Algebraic Combin. 18 no 1. (2003), 13-39.